Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 984549, 6 pages
http://dx.doi.org/10.1155/2013/984549
Research Article

-Tuple Total Restrained Domination in Complementary Prisms

Department of Mathematics, University of Mohaghegh Ardabili, P.O. BOX 5619911367, Ardabil, Iran

Received 8 August 2013; Accepted 18 September 2013

Academic Editors: C. da Fonseca, A. P. Godbole, A. V. Kelarev, and B. Wu

Copyright © 2013 Adel P. Kazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Henning and A. P. Kazemi, “k-tuple total domination in graphs,” Discrete Applied Mathematics, vol. 158, no. 9, pp. 1006–1011, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. W. Haynes, M. A. Henning, P. J. Slater, and L. C. van der Merwe, “The complementary product of two graphs,” Bulletin of the Institute of Combinatorics and Its Applications, vol. 51, pp. 21–30, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, vol. 208 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1998. View at MathSciNet
  4. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Eds., Domination in Graphs: Advanced Topics, Marcel Dekker, New York, NY, USA, 1998.
  5. M. A. Henning and A. P. Kazemi, “k-tuple total domination in cross products of graphs,” Journal of Combinatorial Optimization, vol. 24, no. 3, pp. 339–346, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. P. Kazemi, “k-tuple total domination in complementary prisms,” ISRN Discrete Mathematics, vol. 2011, Article ID 681274, 13 pages, 2011. View at Publisher · View at Google Scholar
  7. E. J. Cockayne and S. T. Hedetniemi, “Towards a theory of domination in graphs,” Networks, vol. 7, no. 3, pp. 247–261, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  8. E. J. Cockayne, R. M. Dawes, and S. T. Hedetniemi, “Total domination in graphs,” Networks, vol. 10, no. 3, pp. 211–219, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. M. Sheikholeslami and L. Volkmann, “The k-tuple total domatic number of a graph,” submitted to. Utilitas Mathematica, http://arxiv.org/abs/1106.5589.
  10. A. P. Kazemi, “k-tuple total restrained domination/domatic in graphs,” Bulletin of the Iranian Mathematical Sciences, accepted.